# SDR C2XA97IA127

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12017417006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 21 LEFT WAS FOUND TO BE CORRODED BETWEEN FRAMES 41 AND 43.  MAINTENANCE REMOVED THE DAMAGED SECTION AND PERFORMED A SPLICE REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
